# SDR AALA202403258004

- Difficulty date: March 21, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N8009T
- Make and model: Airbus A319-115
- Aircraft serial: 5788
- Aircraft time: 28,957 hours, 13,765 cycles
- Engine: Cfmint CFM565B1
- Engine time: 28,969 hours, 13,776 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Part number: UNKNOWN
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED ON APPROACH INTO PHL DUE TO POSSIBLE OIL LEAK #1 ENGINE. LEFT ST THOMAS WITH 14 .5 QTS. ENROUTE THE OIL SLOWLY DISSAPATED DOWN TO .5 QTS AT PHL APPROACH CONTROL. ALL OTHER OIL INDICATIONS GOOD. AFTER LANDING OIL IN ENGINE ROSE TO 2.0 QUARTS. THE AIRCRAFT LANDED SAFELY AT PHL.  (OPEN)
